# SDR KBM2006F00001

- Difficulty date: December 30, 2005
- Submitted: January 24, 2006
- Operation: Air carrier
- Aircraft: N250SH
- Make and model: Snias AS350B2
- Aircraft serial: 3874
- Aircraft time: 1,159 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6420 · Tail Rotor Head
- Part: Ball End
- Part number: 350A33215001
- Part serial: MA07291
- Condition: Worn
- Location: T/R Spider
- Part time: 1,159 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

T/R SPIDER BALL END CONSISTS OF EXCESSIVE PLAY, REMOVED AND REPLACED.  (K)
